A class of second order nondifferentiable symmetric duality relations under generalized assumptions
Volume 21, Issue 2, pp 120--126
Publication Date: April 01, 2020
Submission Date: June 17, 2019
Revision Date: January 27, 2020
Accteptance Date: February 10, 2020
- Department of Mathematics, J.C. Bose University of Science and Technology, YMCA, Faridabad-121 006, India.
- Department of Management Studies, Indian Institute of Technology Madras, Chennai-600036, Tamil Nadu, India.
Vishnu Narayan Mishra
- Department of Mathematics, Indira Gandhi National Tribal University, Lalpur, Amarkantak 484 887, Madhya Pradesh, India.
- Department of Mathematics and Computer Science, Faculty of Science and Letters, Istanbul Arel University, Istanbul-34537, Turkey.
In this article, a pair of second-order nondifferentiable symmetric dual model in optimization problem is formulated over arbitrary cones. For a differentiable function, we consider the definition of strongly \(K\)-pseudobonvexity convexity. Next, we derive the appropriate duality results under aforesaid assumptions.
Share and Cite
Ramu Dubey, Vandana, Vishnu Narayan Mishra, Seda Karateke, A class of second order nondifferentiable symmetric duality relations under generalized assumptions, Journal of Mathematics and Computer Science, 21 (2020), no. 2, 120--126
Dubey Ramu, Vandana, Mishra Vishnu Narayan, Karateke Seda, A class of second order nondifferentiable symmetric duality relations under generalized assumptions. J Math Comput SCI-JM. (2020); 21(2):120--126
Dubey, Ramu, Vandana,, Mishra, Vishnu Narayan, Karateke, Seda. "A class of second order nondifferentiable symmetric duality relations under generalized assumptions." Journal of Mathematics and Computer Science, 21, no. 2 (2020): 120--126
- Symmetric duality
- strongly \(K\)-pseudobonvexity
X. H. Chen, Higher-order symmetric duality in nondifferentiable multiobjective programming problems, J. Math. Anal. Appl., 290 (2004), 423--435
R. Dubey, Deepmala, V. N. Mishra, Higher-order symmetric duality in nondifferentiable multiobjective fractional programming problem over cone contraints, Statist. Optim. Infor. Comput., 8 (2020), 187--205
R. Dubey, A. Kumar, R. Ali, L. N. Mishra, New class of $G$-Wolfe-type symmetric duality model and duality relations under $G_f$ -bonvexity over arbitrary cones, J. Inequal. Appl., 30 (2020), 30 pages
R. Dubey, V. N. Mishra, Symmetric duality results for second-order nondifferentiable multiobjective programming problem, RAIRO-Oper. Res., 53 (2019), 539--558
R. Dubey, L. N. Mishra, R. Ali, Special class of second-order non-differentiable symmetric duality problems with $(G,\alpha_f)$-pseudobonvexity assumptions, Mathematics, 763 (2019), 16 pages
R. Dubey, L. N. Mishra, L. M. S. Ruiz, Nondifferentiable $G$-Mond-Weir type multiobjective symmetric fractional problem and their duality theorems under generalized assumptions, Symmetry, 11 (2019), 18 pages
Y. Gao, Higher order symmetric duality in multiobjective programming problems, Acta Math. Appl. Sin. Engl. Ser., 32 (2016), 485--494
M. A. Hanson, Second-order invexity and duality in mathematical programming, Opsearch, 30 (1993), 313--320
A. Jayswal, I. M. Stancu-Minasian, D. Kumar, Higher-order duality for multiobjective programming problem involving $(F,\alpha,\rho, d)$-V-type-I functions, J. Math. Model. Algorithms Oper. Res., 13 (2014), 125--141
O. L. Mangasarian, Second and higher-order duality in nonlinear programming, J. Math. Anal. Appl., 51 (1975), 607--620
M. V. Stefaneseu, M. Ferrara, A. Stefanescu, Multiobjective programming with new invexities, Optim. Lett., 7 (2013), 855--870
S. K. Suneja, S. Agarwal, S. Davar, Multiobjective symmetric duality involving cones, European J. Oper. Res., 141 (2002), 471--479
S. K. Suneja, M. K. Srivastava, M. Bhatia, Higher order Duality in Multiobjective Fractional Programming with Support Functions, J. Math. Anal. Appl., 347 (2008), 8--17
Vandana, R. Dubey, Deepmala, L. N. Mishra, V. N. Mishra, Duality relations for a class of a multiobjective fractional programming problem involving support functions, Amer. J. Oper. Res., 8 (2018), 294--311
G. Ying, Higher-order symmetric duality for a class of multiobjective fractional programming problems, J. Inequal. Appl., 2012 (2012), 12 pages